Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Burnt skin ?
Nov 11, 2003

Is periheral Neuropathy generally and acute symptom of HIV infection? I have (symptoms come and go during day) hand tingling,numb hands...burning calves, thighs, forearms, tingling on stomach, back, shoulders; I had burning sensations all over my body for the last two months...pcp did everthing he could, gave me neurontin and sent me to a neurologist...who is doing all the tests and asked me if I had HIV/AIDS. HELP I AM PETRIFIED

Response from Dr. Conway

In the setting of HIV infcetion, the type of symptoms you describe are usually seen as a side effect of the medications used to treat HIV. In a small number of cases, neurologic symptoms are seen in people who have just become infected with HIV, but this is rarely (if ever) the only symptom.

All of this being said, if you think you have recently been exposed to HIV, it would be important that you discuss this with your doctor so that appropriate tests can be done to make sure that this is not the case.



Previous
Arthritis or Worse?
Next
Still have KS on HAART

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement